English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Necessary and sufficient conditions for linear convergence of ℓ1-regularization.

Grasmaier, M., Haltmeier, M., & Scherzer, O. (2010). Necessary and sufficient conditions for linear convergence of ℓ1-regularization. Communications on Pure and Applied Mathematics, 64(2), 161-182.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-A0D6-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-C9D2-6
Genre: Journal Article

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Grasmaier, M., Author
Haltmeier, M.1, Author              
Scherzer, O., Author
Affiliations:
1Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society, ou_1113580              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2010-10-29
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications on Pure and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York, NY : John Wiley & Sons
Pages: - Volume / Issue: 64 (2) Sequence Number: - Start / End Page: 161 - 182 Identifier: ISSN: 0010-3640
CoNE: /journals/resource/954925392315